MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number V5-10315
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determine the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "pt was intubated with 7.5 ett, hole present in the balloon (unable to keep inflated s/p intubation).Tube immediately removed and replaced with new ett.No harm to pt.Unable to see leak in balloon until balloon filled with saline and leak was vizualized".

Brand Name
ET TUBE,HVT,7.5,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24727893
Report Number3003898360-2026-00162
Device Sequence Number13078963
Product Code BTR
UDI-Device Identifier04026704588787
UDI-Public(01)04026704588787(11)240729(17)290728(10)73G2400813(21)
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV5-10315
Device Lot Number73G2400813
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown